MathSciNet Relay Station
MathSciNet bibliographic data
MR1851004 (2003c:11050) 11F72 (11F66 37A45)
Sarnak, Peter Estimates for Rankin-Selberg $L$-functions and quantum unique ergodicity. J. Funct. Anal. 184 (2001), no. 2, 419–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement